I am a cancer patient on chemo, take Roxicodone for pain if I throw up after taking them will it bring my level down?
Cancer60, Not sure what you mean by levels down, pain levels it depends on how long the pill was in your system before you threw it up But main thing if you continue to throw up right after the pill talk to your cancer doctor or one of the nurses they can give you something to take with it or just different and it will still work. This is what they did for me when I was taking the Roxicodone and chemo. Please call them Monday we throw up enough without the medication doing it too. good luck chuck1957
- Roxicodone Information for Consumers
- Roxicodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Roxicodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Neutropenia Associated with Chemotherapy - I am a breast cancer patient and am doing chemo to shrink
Posted 25 Sep 2009 • 1 answer
I am a 61 years old male cancer patient. Have gone trough 36 chemotherapy sessions and for the las 3
Posted 13 Mar 2014 • 1 answer
Posted 15 Mar 2017 • 1 answer
Posted 29 Mar 2017 • 1 answer
Posted 3 Oct 2017 • 1 answer